Cimzia / weight gain ?
Have anybody experienced weight gain while on Cimzia ?
I have not had any problems my weight has been relatively stable. If my weight has gone up or down it is in response to what I have been eating and the amount exercise I have been able to do.
Of course your experience may be different.
Hi Silo yes I piled it on when on Cimzia nearly 4 stone. My Rehumy said he didn't think there was anything that would cause weight gain. But to be fair the Cimzia made me very ill. So could have been the fact that I could hardly breathe while on the drug so didn't move much.
None, in fact I've managed to lose a few stone, not because of adverse effects of Cimzia but it's helped to control the RA which as in turn helped get some fitness back.
Thank you for your replay !
I think my belly fat is from cimzia,but I work out 5 days a week most of the time and trying yo lose 10 lbs.
Hello.. I think any drug can cause possible weight fluctuations. Jeeze I've had my fair share! I'm struggling getting my weight back down its a nightmare . Anything that tampers with your engine ( body) has the potential to screw things up. If you put the wrong petrol in your engine it will mess it up. I refer to your body as a finely tuned engine because that's exactly what it is. There RA drugs we wouldn't be without them right? But how they work on your body messing up your liver, heart, lungs etc is a worry so who knows what there doing to the hormones & ability to metabolise energy efficiency. X
I've been on Cimzia since Dec 2016 (along with sulfasalazine and mtx feom before) and I have put weight on. I think this is mainly my diet (choice) and lack of exercise (not through choice.) I am now wearing a fitbit alta hr and linking this with the fitnesspal app to try and be more healthy. For me, keeping an eye on things helps me to stay aware of things; that way, if I do have a choice I can make it knowing the consequences - well that's the plan Stan😉
know birth control causes weight gain as well sometimes; but I’ve literally gained twenty pounds since March...
hoping it will stop this weight gain. Anyone else have/had a similar problem with enbrel?
wanted to ask others who have been on Humira or/and Cosentyx and have had weight gain (specifically around...
and I've saw a few people complain about the weight gain. Has anyone got any tips at all? P.s. as you...
and all those medications predispose one to weight gain and I've proved that, putting on about 3 stone...